MAUDE Adverse Event Report: STRYKER TRAUMA KIEL CONDYLE SCREW NUT T2 FEMUR 5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL CONDYLE SCREW NUT T2 FEMUR 5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1895-5001S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted.
 
Event or Problem Description
As reported: supracondylar fracture of the femur (right).T2scn.The nut on the condyle screw came out one week after the operation.There was no problem with the instrument.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The instructions for use instructs user that: ¿conditions attributable to non-union, osteoporosis, osteomalacia, diabetes, inhibited revascularization and poor bone formation can cause loosening, bending, cracking, fracture of the device or premature loss of rigid fixation with the bone.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on the labeling review, possible causes of failure could be user related (incorrect size selection, incorrect anatomical location, insufficient tightening of mating parts) and/or patient related (as patient is 80 years old, there are high chances of patient having osteoporotic bones, which may result into loosening of the device or premature loss of rigid fixation with the bone) if device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
CONDYLE SCREW NUT T2 FEMUR 5 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10209224
Report Number0009610622-2020-00306
Device Sequence Number2405171
Product Code HSB
UDI-Device Identifier04546540202109
UDI-Public04546540202109
Combination Product (Y/N)N
PMA/510(K) Number
K014220
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model Number1895-5001S
Device Catalogue Number18955001S
Device Lot NumberK03EAA6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight60